I eat everytime when I take it and drink plenty of water.
9 Nov 2011
While it is uncommon to have stomach upset from mucinex, it is possible particularly if you are taking more than the recommended dosage. Are you following the directions carefully? If it continues to cause you discomfort might be best to discontinue and talk to the doc about an alternative.
- Mucinex Information for Consumers
- Mucinex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mucinex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My daughter is taking amoxicillin and Mucinex D. She is still complaining about sinus pain. Is there anything else she can safely take to relieve her ...
1 answer • 3 Sep 2009
i was just wondering if Mucinex D would show up as a methaphedime
1 answer • 29 Jan 2010
my son took mucinex d and still has a head ache. what can he take with mucinex d?
1 answer • 9 Jan 2011
1 answer • 18 Feb 2012
I had a lot of mucus. I took 2 regular Mucinex on Friday night. within about 30 minutes my voice was hoarse, and my throat was sore. I stopped taking ...
1 answer • 27 Feb 2013